MAUDE Adverse Event Report: COVIDIEN LP EDGE; ROCKER SWITCH PENCIL, BLADE ELECTRODE, HOLSTER

COVIDIEN LP EDGE; ROCKER SWITCH PENCIL, BLADE ELECTRODE, HOLSTER
Model Number E2350HGNSB
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
The cautery pencil was working improperly and the tip was to hot to use.There was patient contact but no harm to the patient.No delay to the case.Another cautery was pulled from sterile stock and used for the procedure.The cautery pencil is a component contained within a custom procedure kit built by roi cps, llc.Kit 880030015, lot 891190.
 
Additional Manufacturer Narrative
The cautery device contained in this report is not manufactured by roi cps, llc.The device is purchased and used as a component within custom procedure kits manufactured by roi cps, llc.

Brand Name
EDGE
Common Device Name
ROCKER SWITCH PENCIL, BLADE ELECTRODE, HOLSTER
Manufacturer (Section D)
COVIDIEN LP
15 hamshire st
mansfield MA 02048
MDR Report Key12463451
Report Number3014527682-2021-00016
Device Sequence Number3787606
Product Code GEI
UDI-Device Identifier10884524002217
UDI-Public10884524002217
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2350HGNSB
Device Catalogue NumberE2350HGNSB
Device Lot Number203350344R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1